Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 270, NWS Norman, OK

May 7, 2015Comanche County, Cotton County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2015, 5:06 AM CDT for Comanche County, Cotton County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2015, 5:06 AM CDT (10:06 UTC)
Expired
May 7, 2015, 5:45 AM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Comanche County, OK, Cotton County, OK

The radar

The Altus AFB radar (KFDR), 52 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1821 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:15 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 7, 3:15 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
315 AM CDT THU MAY 7 2015

.DISCUSSION...
PRIMARY FORECAST CONCERN WILL FOCUS ON TODAY...

THIS MORNING... THE EVOLVING MCS OVER SRN OK/WRN N TX WILL PERSIST
THROUGH SUNRISE... EXPECT PRIMARILY THUNDERSTORMS... WITH A FEW
STRONG TO SEVERE THUNDERSTORMS EMBEDDED WITHIN THE LARGER RAIN
SHIELD THROUGH 12Z. ADDITIONAL RAINFALL AMOUNTS WILL BE ANYWHERE
FROM A FEW TENTHS TO UP TO ADDITIONAL HALF TO THREE QUARTERS OF AN
INCH WITH THE STRONGEST STORMS. DEPENDING ON WHERE THE STRONGEST
STORMS SET UP... THIS MAY EXACERBATE ON GOING FLOODING.

THROUGH SUNRISE... CONTINUE TO OBSERVE INCREASING ACCAS ACROSS SERN
NM/THE PERMIAN BASIN. THIS HAS DEVELOPED IN RESPONSE TO A WELL
DEPICTED SUBTLE SHORT WAVE ROUNDING THE BASE OF THE WRN TROUGH...
WHICH WILL CONTINUE TO LIFT E/NE THIS MORNING. IN RESPONSE...
MESOSCALE GUIDANCE HAS BEEN CONSISTENT IN LIGHTING THIS UP WITH
CONVECTION THROUGH THE EARLY MORNING... WITH STORMS SPREADING INTO
WRN N TX/SWRN OK THROUGH 10AM. IN ADDITION... TRADITIONAL GUIDANCE
FROM THE NAM AND ECMWF HAVE ALSO HINTED AT THIS AREA OF CONVECTION
DEVELOPING AND MOVING INTO THE REGION. AS THIS SCENARIO IS LOOKING
MORE LIKELY THIS MORNING... THIS WILL HAVE A SIGNIFICANT IMPACT ON
HOW TODAY EVOLVES WITH RESPECT TO STORMS IN THE AFTN.

AT THE MOMENT... THIS INITIAL MORNING CONVECTION WILL LIKELY RESULT
IN A HAIL AND WIND THREAT AS ELEVATED INSTABILITY WILL INCREASE
THROUGH THE MORNING HOURS... SFC DPTS HOLD IN THE LOW/MID 60S AND
MODEST DEEP LAYER SHEAR REMAINS 30 TO 45KTS. ANY STORMS THIS AM
ACROSS WRN OK/WRN N TX WILL SLOWLY MOVE E/NE THROUGH THE EARLY
AFTN.

STORM DEVELOPMENT THIS AFTERNOON WILL BE HIGHLY CONDITIONAL ON WHAT
OCCURS THIS MORNING... PRIMARILY HOW FAST DO ANY EARLY STORMS MOVE
EAST/DISSIPATE AND THEN HOW QUICKLY WE CAN RECOVER. THIS IS TRICKY
GIVEN THE VARIETY OF SOLUTIONS FROM AVAILABLE GUIDANCE. AT THIS
TIME... MOST SUGGEST WE WILL HAVE A WINDOW OF OPPORTUNITY TO CLEAR
OUT CLOUD COVER AND TAP INTO THE AFTN SUNSHINE. COMBINING THIS WITH
DPTS BUILDING BACK INTO MID 60S AHEAD OF THE DRYLINE IN THE EAST TX
PANHANDLE... EXPECT AN AXIS OF MLCAPE VALUES BETWEEN 1500 AND 2500
AHEAD OF THE DRYLINE ALONG THE TX PANHANDLE/OK BORDER. EXPECT A BIT
OF A DRYLINE PUSH NEARING WRN OK/WRN N TX LATE AFTN/EVENING. IT
APPEARS WE WILL HAVE SUFFICIENT SHEAR AND INSTABILITY FOR SUPERCELLS
CAPABLE OF DAMAGING HAIL... WINDS... AND TORNADO DEVELOPMENT... BUT
GIVEN HOW UNCERTAIN AND HIGHLY CONDITIONAL TODAY IS... IT IS
DIFFICULT TO PIN DOWN ANY MORE SPECIFICS AT THIS MOMENT.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  66  79  65 /  50  60  50  60
HOBART OK         75  66  79  64 /  60  60  50  50
WICHITA FALLS TX  77  68  79  66 /  60  50  50  50
GAGE OK           79  61  80  59 /  40  60  50  40
PONCA CITY OK     78  65  80  63 /  50  70  50  70
DURANT OK         79  68  80  67 /  50  40  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 7, 5:02 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
502 AM CDT THU MAY 7 2015

OKZ004>048-050>052-TXZ083>090-081015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
502 AM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND WEST OF A LINE FROM
ENID TO CHICKASHA TO ARDMORE AND DURANT.  THIS INCLUDES PLACES
SUCH AS WOODWARD...CLINTON....LAWTON... AND WICHITA FALLS.

TIMING...
2 PM TO MIDNIGHT

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70
MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL WILL ALSO
OCCUR WITH THE STRONGER STORMS WHICH MAY RESULT IN FLASH
FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A STRONG LOW LEVEL JET WILL CONTINUE TO FOSTER THE DEVELOPMENT
OF SCATTERED THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN OKLAHOMA
THIS MORNING. MORE UNCERTAIN IS THE CHANCE FOR ADDITIONAL SHOWERS
AND STORMS THROUGH THE LATE MORNING IN ADVANCE OF A MID-LEVEL
DISTURBANCE MOVING ACROSS WEST TEXAS. IF STORMS LAST THROUGH THE
MORNING...THE RISK OF SEVERE WEATHER MAY BE REDUCED.

HOWEVER...ADDITIONAL STORMS ARE EXPECTED TO FORM NEAR A DRYLINE
BY MID AFTERNOON. THESE STORMS SHOULD IMPACT WESTERN OKLAHOMA AND
ADJACENT AREAS OF NORTH TEXAS DURING THE AFTERNOON AND EVENING.
THE OVERALL CONFIDENCE IN THE SCENARIO IS RATHER LOW SO CHECK
BACK DURING THE DAY FOR UPDATES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES
WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 7, 1:56 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
156 AM CDT THU MAY 7 2015

OKZ046-047-050-051-070730-
CARTER OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
156 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...EASTERN
LOVE...WESTERN MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 230
AM CDT...

AT 153 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MARIETTA...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3381 9721 3384 9717 3390 9718 3391 9723
      3403 9735 3422 9685 3393 9671 3386 9688
      3396 9692 3394 9697 3395 9699 3388 9699
      3384 9704 3386 9707 3385 9709 3382 9705
      3380 9709 3377 9709 3374 9716
TIME...MOT...LOC 0653Z 245DEG 24KT 3394 9711
Special weather statement, May 7, 3:11 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
311 AM CDT THU MAY 7 2015

OKZ032-042-043-047-048-052-070900-
ATOKA OK-COAL OK-BRYAN OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
311 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...COAL...BRYAN...EAST
CENTRAL PONTOTOC...SOUTH CENTRAL HUGHES AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 400 AM CDT...

AT 308 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR TUPELO TO 3 MILES SOUTHEAST OF WAPANUCKA TO NEAR COLBERT TO 3
MILES NORTH OF HOWE...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 45 MPH...
HEAVY RAINFALL WILL CAUSE MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3416 9579 3416 9598 3412 9594 3386 9588
      3389 9593 3384 9602 3384 9614 3376 9618
      3377 9629 3369 9636 3378 9643 3377 9650
      3382 9655 3433 9645 3469 9653 3482 9609
      3468 9609 3468 9589 3459 9588 3459 9576
TIME...MOT...LOC 0808Z 257DEG 32KT 3464 9645 3435 9638 3388 9647 3356
9661
Special weather statement, May 7, 4:24 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT THU MAY 7 2015

OKZ023-027-038-070945-
COMANCHE OK-GRADY OK-CADDO OK-
424 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE...SOUTHWESTERN
GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 445 AM CDT...

AT 420 AM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM LAWTON TO FORT SILL
AND STERLING.  THE STORMS WERE MOVING MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3469 9867 3486 9809 3468 9812 3468 9814
      3456 9814 3446 9859
TIME...MOT...LOC 0918Z 248DEG 31KT 3462 9833
Special weather statement, May 7, 4:30 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT THU MAY 7 2015

OKZ037-038-044-071000-
COMANCHE OK-COTTON OK-TILLMAN OK-
430 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...NORTHERN
COTTON AND EASTERN TILLMAN COUNTIES UNTIL 500 AM CDT...

AT 427 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF FAXON...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
LAWTON...GERONIMO...CHATTANOOGA...FAXON...SOUTHEASTERN FORT SILL AND
HULEN.

LAT...LON 3430 9852 3441 9867 3467 9841 3460 9823
      3446 9818
TIME...MOT...LOC 0927Z 228DEG 35KT 3441 9851

KURTZ
Special weather statement, May 7, 4:48 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 AM CDT THU MAY 7 2015

OKZ017-018-023-024-071015-
CANADIAN OK-CADDO OK-BLAINE OK-KINGFISHER OK-
448 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...NORTH
CENTRAL CADDO...SOUTH CENTRAL BLAINE AND SOUTH CENTRAL KINGFISHER
COUNTIES UNTIL 515 AM CDT...

AT 446 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
EL RENO...HINTON...GEARY...OKARCHE...CALUMET...BRIDGEPORT AND CONCHO.

LAT...LON 3545 9845 3562 9844 3578 9802 3567 9792
      3549 9795
TIME...MOT...LOC 0946Z 253DEG 29KT 3556 9832

KURTZ
Special weather statement, May 7, 4:54 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 AM CDT THU MAY 7 2015

OKZ037>039-044-045-TXZ086-071030-
COMANCHE OK-COTTON OK-TILLMAN OK-STEPHENS OK-JEFFERSON OK-WICHITA TX-
454 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...COTTON...EAST
CENTRAL TILLMAN...SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND
NORTH CENTRAL WICHITA COUNTIES UNTIL 530 AM CDT...

AT 451 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTHEAST OF FAXON TO NEAR DEVOL...MOVING NORTHEAST AT 25
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
LAWTON...WALTERS...GERONIMO...TEMPLE...CHATTANOOGA...RANDLETT...
DEVOL...FAXON...EASTERN FORT SILL...COOKIETOWN...CORUM...WAURIKA
LAKE...CENTRAL HIGH...EMPIRE CITY AND HULEN.

LAT...LON 3479 9832 3462 9808 3430 9800 3410 9861
      3444 9866
TIME...MOT...LOC 0951Z 226DEG 21KT 3439 9854 3421 9858

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:00 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman45 min
May 6, 7:00 PM CDTTornado WarningOUNMajor30 min
May 6, 7:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma43 min
May 6, 7:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady51 min
May 6, 7:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa51 min
May 6, 7:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods50 min
May 6, 7:25 PM CDTTornado WarningOUNGrady35 min
May 6, 7:27 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 6, 7:27 PM CDTTornado WarningOUNGrant33 min
May 6, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady31 min
May 6, 7:35 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens, Tillman40 min
May 6, 7:45 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma45 min
May 6, 7:57 PM CDTTornado WarningOUNOklahoma33 min
May 6, 7:59 PM CDTTornado WarningOUNCanadian, Grady46 min
May 6, 8:04 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady41 min
May 6, 8:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady46 min
May 6, 8:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods44 min
May 6, 8:25 PM CDTTornado WarningOUNCleveland, Oklahoma35 min
May 6, 8:28 PM CDTTornado WarningOUNGrady, McClain32 min
May 6, 8:34 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma41 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman39 min
May 6, 8:51 PM CDTRiver Flood WarningOUNOklahoma27 hr
May 6, 8:51 PM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie42 hr
May 6, 8:55 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie37 hr
May 6, 8:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Woods49 min
May 6, 9:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma48 min
May 6, 9:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman, Washita41 min
May 6, 9:28 PM CDTTornado WarningOUNCleveland, Oklahoma32 min
May 6, 9:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant46 min
May 6, 9:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita42 min
May 6, 9:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie49 min
May 6, 10:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
May 6, 10:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods47 min
May 6, 10:37 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 6, 10:55 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love35 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 6, 11:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Custer26 min
May 6, 11:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
May 6, 11:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant31 min
May 6, 11:20 PM CDTTornado WarningOUNSeminole25 min
May 6, 11:43 PM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 11:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
May 7, 12:19 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens, Tillman41 min
May 7, 12:21 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson24 min
May 7, 12:52 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
May 7, 1:09 AM CDTSpecial Weather StatementOUNJackson36 min
May 7, 1:11 AM CDTSpecial Weather StatementOUNComanche, Stephens34 min
May 7, 1:26 AM CDTSevere Thunderstorm WarningOUNTillman49 min
May 7, 1:33 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa42 min
May 7, 1:56 AM CDTSpecial Weather StatementOUNLove, Marshall34 min
May 7, 2:14 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa46 min
May 7, 2:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
May 7, 3:11 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal49 min
May 7, 4:24 AM CDTSpecial Weather StatementOUNComanche21 min
May 7, 4:30 AM CDTSpecial Weather StatementOUNComanche30 min
May 7, 4:48 AM CDTSpecial Weather StatementOUNCanadian27 min
May 7, 4:54 AM CDTSpecial Weather StatementOUNCotton36 min
May 7, 5:24 AM CDTRiver Flood WarningOUNComanche, Cotton29 hr
May 7, 5:24 AM CDTRiver Flood WarningOUNCotton5 days
May 7, 5:44 AM CDTSpecial Weather StatementOUNStephens31 min
May 7, 6:17 AM CDTSpecial Weather StatementOUNStephens28 min
May 7, 6:52 AM CDTSpecial Weather StatementOUNCarter38 min
May 7, 7:37 AM CDTSpecial Weather StatementOUNCarter, Murray23 min
May 7, 9:38 AM CDTRiver Flood WarningOUNAtoka, Bryan8 days
May 7, 10:58 AM CDTSpecial Weather StatementOUNBeckham32 min
May 7, 11:00 AM CDTSpecial Weather StatementOUNHarmon30 min
May 7, 11:30 AM CDTSevere Thunderstorm WarningOUNHarmon30 min
May 7, 11:36 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills21 min
May 7, 11:54 AM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more3 days
May 7, 12:08 PM CDTSpecial Weather StatementOUNHarmon37 min
May 7, 12:18 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
May 7, 12:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson31 min
May 7, 1:05 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
May 7, 1:31 PM CDTSpecial Weather StatementOUNCaddo29 min
May 7, 1:34 PM CDTSpecial Weather StatementOUNJackson26 min
May 7, 1:48 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa3 hr
May 7, 2:09 PM CDTSevere Thunderstorm WarningOUNJackson40 min
May 7, 2:42 PM CDTAreal Flood AdvisoryOUNKiowa, Washita3 hr
May 7, 3:35 PM CDTSpecial Weather StatementOUNCaddo25 min
May 7, 3:36 PM CDTSpecial Weather StatementOUNComanche, Tillman24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.